10 Years of Wellness Events!

Family Wellness is celebrating 10 years on Sunday, October 17th! Join us in a week of fun leading up to the event!

All Week For every check in you have Monday, October 11th – Sunday, October 17th, you will be entered to win 1 month FREE! Winners will be announced on Monday, October 18th. No registration required.

Childcare will have a “Guess the Candy Corn” game all week. Families will fill out a slip with their guesses. The winner will get to choose either a free PDO or PNO for one child! They can choose the date that best works for them in November, December, or January!

Monday, October 11th from 9:15AM – 10:15AM | Muscle Mix Up Kristi’s Muscle & Abs class will be called Muscle Mix Up and will be a 60 min class instead of a 45 min. Enjoy your regular Abs Back & Booty class with Kristi your instructor with an added small breakfast in celebration of Family Wellness’s 10 year anniversary.  You’ll sweat and burn off calories then have some bars and fruit to refuel for the day!

Tuesday, October 12th from 9:00AM – 10:00AM | Cycle + Strength & Core Kristi’s Cycling 45 will be Cycle Strength & Core and go 60 min instead of 45 min.  In Celebration of Family Wellness’s 10 year anniversary Kristi will be teaching this one time 60 minute class of Cycle Strength & Core. This class starts with a challenging ride with something for everyone!  Intervals rolling hill, sprints, climbs, runs, surges & jumps, all to music to motivate & inspire!  This is a great workout if you want to burn calories & increase endurance.  Get ready for a great Ride! This class features an optional, brief strength program immediately following the ride to round out your whole-body training. Come for the Cycle, stay for the Strength & Core!

Tuesday, October 12th from 10:00AM – 11:00AM | 10 Years of Wellness Coffee Celebration at 10! Join us in the multipurpose room for coffee and treats to celebrate 10 years of Family Wellness.

Tuesday, October 12th from 5:35PM – 6:35PM | BODYPUMP – we will have team teaching in the 5:35 pm BP class with Chris B and Lisa W.

Tuesday, October 12th from 6:30PM to 7:30PM | Adult Healthy Cooking Class – Pumpkin Swirl Oatmeal Muffins Come join us for an evening of pumpkin goodness! We will be making a dose of healthy pumpkin oatmeal muffins, with cream cheese swirl filling. This is a great snack, dessert, or breakfast option! One lucky attendee will win a baking gift set! Registration required.

Wednesday, October 13th from 5:30PM – 6:30PM | Cycle and Abs Sport Cycling will be Cycle + Core team teaching with Mike and Trina. In Celebration of Family Wellness’s 10 year Anniversary Mike and Trina are bringing you a Cycle and Abs class.  This is a great workout if you want to burn calories & increase endurance. It will your heart going with 60 minutes with drills, climbs, and sprints and then finish up the class with 15 minutes of intense abdominal work.  Come and enjoy this total body workout!

Thursday, October 14th from 5:30AM – 6:30AM | BODYPUMP will be team teaching with Kaylee and Lisa.

Saturday, October 16th from 6:55AM – 7:30AM | Abs Back Booty & Breakfast Enjoy your regular Abs Back & Booty class with Kristi your instructor In with an added small breakfast in celebration of Family Wellness’s 10 year anniversary.  You’ll sweat and burn off calories then have some bars and fruit to refuel for the day!

Saturday, October 16th from 9:30AM – 11:00AM | Zumba – 10:15 am Zumba will start at 9:30 am till 11 am and will have 3 instructors team teaching. In celebration of Family Wellness’s 10 year anniversary the dance instructors have teamed up to give you a longer fun class to shake it up and have fun.  Come and join the extra fun!

Sunday, October 17th Enjoy a healthy snack after your workout. We will have grab and go snacks while supplies last.